Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having gastric problem these days, just below my heart. Suggest cure?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
I am facing issue of gastric problem these days, just below my heart.
Posted Sun, 30 Jun 2013 in Digestion and Bowels
Answered by Dr. Charles S Narasi 23 hours later

You mention that you are facing gastric issues. From that I am assuming that
you are having acid problems like heartburn, indigestion , abdominal
pain etc, associated with food. You are on Aciloc whch is a H-2 blocker
that controls the acid and the generic name is Ranitidine Hydrochloride.
This type of drug can control acidity for about 8 hours. If one tablet
is not controlling your symptoms, you can try taking it twice a day
and see if you feel better. If this does not work , next step would be
to consult a gastroenterologist. You may need x-ray (Upper G.I.) and
or endoscopy to check the stomach to look for ulcers etc.
It is very important that you avoid excess caffeine, alcohol, tobacco,
real fatty, fried foods and also spicy foods. I would also advice you
to stay away from tomato based products and dairy like whole milk
and cheeses.
I wish you the very best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor